| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: nexgen 15mm diameter 30mm length straight stem extension catalog#: 00598801215 lot#: 64063457.Rotating hinge knee size 5 precoat cemented tibial component catalog#: 00588000500 lot#: 64036627.18mm diameter 100mm length straight stem extension catalog#: 00598801018 lot#: 63002968 fem size f right catalog#: 00588011602 lot#: 64111549.17mm height size f articular surface with hinge post extension catalog#: 00588006017 lot#: 63700159.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
T was reported that patient underwent a right knee revision approximately five years post-implantation due to loosening of the tibial tray and stem.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, g3, g6, h2, and h11.
Event or Problem Description
It was reported that patient underwent a right knee revision approximately five years post-implantation due to loosening.The entire construct was removed and replaced.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: there is no fracture or evidence of implant loosening.Bone quality is osteopenic.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues with the reported item and lot combination.Root cause was unable to be determined as the issue could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.